# SDR AU980416

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 3581512512
- Condition: Damaged
- Location: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT LANDING GEAR DRIVE TUBE CREASED AT INBOARD FITTING (GEARBOX END).  THE CREASE WAS RUSTED AND APPEARS TO HAVE BEEN DAMAGED SOME TIME AGO AND WAS CLOSE TO FAILURE.
